# SDR WS9R2015FA0000008

- Difficulty date: December 22, 2014
- Submitted: January 13, 2015
- Operation: General aviation
- Aircraft: N5891V
- Make and model: Bnorm BN2A26
- Aircraft serial: 3011
- Engine: Lyc O540E4C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75040
- Part serial: V16186
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED FOR O/H DUE TO HIGH METAL.  DURING DISASSEMBLY, IT WAS DISCOVERED THAT A PIECE OF THE CHEEK ON THE CRANKSHAFT HAD BROKEN OFF ALLOWING THE COUNTERWEIGHT TO IMPACT CONNECTING RODS AND THE CRANKSHAFT.  THE COUNTERWEIGHT PINS WERE UNDAMAGED.  THE CRANKSHAFT COUNTERWEIGHT BUSHING WAS BROKEN.
